# SDR HEEA979151

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 6877171
- Condition: Below Specs
- Location: Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR BOX HOUSING RECEIVING INSPECTION REVEALED:  MEASURED .0025 BELOW SPECS (3.8490 MIN) ON GEARBOX HOUSING COMPRESSOR MOUNT STUD AS MARKED.
